# SDR SIMA20190418004

- Difficulty date: April 18, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM CORRODED AT FRAME 29. C/A-REPAIRED LT OMEGA BEAM AT FR 29 IAW ERS-53MR-3756.
